hepc/foot/leg muscle pain
Jul 25, 2004
I was diagonosed with Hep C in 1998. Tried interferon, but side effects were too much. Recently, I have lots of pain from below the knees to the sole of the feet.(they also tingle). Also, my upper arms have muscle pain. Also, my abdomine stays bloated. Could these things be caused by the bad liver & spleen.
Response from Dr. McGovern
It sounds like you might have peripheral neuropathy with the tingling of your feet, but this will have to be diagnosed by your physician by physical examination. There are several causes for this condition which can be further explored with your doctor.
Bloating of the abdomen could be related to so many different things that it would be hard for me to advise you properly. I would definitely see your physician for a good physical examination and laboratory testing.
Remember that now we have better interferons which are only injected once weekly and the results are better in terms of response and side effects. You may want to revisit this issue of treatment with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Using Condoms Completely Protect Against Genital Herpes?
- Will Hpv 16 And Hpv 18 Go Away On Its Own?
- What Parts Of The Body Are Affected By Chlamydia?
- What Over The Counter Products Can Help Prevent Bacterial Vaginosis?
- Can Vinegar Cure For Shingles?
- Testing For Gonorrhea In Men After Exposure
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.